# SDR NAFA20010002

- Difficulty date: July 23, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,480 hours
- Engine: Pwa R2800CB3
- Engine time: 2,089 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RA354
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 381 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE RUNS ROUGH AND ANALYZER SHOWED LOW COMPRESSION.  REPLACED NR 3 CYLINDER.
